# SDR 9500449947

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION IN BOTH LEFT AND RIGHT HORIZONTAL STABILIZER 'A' BRACKETS UPPER FASTENER BORES. OVERSIZED BORES AND INSTALLED BUSHINGS PER EA 99-094108 AND -094107 RESPECTIVELY.
